Journal of Geometry and Symmetry in Physics

Riggings of Locally Compact Abelian Groups

Manuel Gadella, Fernando Gómez, and Sujeev Wickramasekara

Full-text: Open access


We obtain a set of generalized eigenvectors that provides a generalized spectral decomposition for a given unitary representation of a commutative, locally compact topological group. These generalized eigenvectors are functionals belonging to the dual space of a rigging on the space of square integrable functions on the character group. These riggings are obtained through suitable spectral measure spaces.

Article information

J. Geom. Symmetry Phys., Volume 11 (2008), 23-31.

First available in Project Euclid: 24 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gadella, Manuel; Gómez, Fernando; Wickramasekara, Sujeev. Riggings of Locally Compact Abelian Groups. J. Geom. Symmetry Phys. 11 (2008), 23--31. doi:10.7546/jgsp-11-2008-23-31.

Export citation